Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 10, Number 3

All articles in this issue are freely accessible.

Projective differential geometry of curved surfaces. V
E. J. Wilczynski.
Trans. Amer. Math. Soc. 10 (1909), 279-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500839
On the osculating quartic of a plane curve
William Wells Denton.
Trans. Amer. Math. Soc. 10 (1909), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500840
Note on a system of axioms for geometry
Arthur Richard Schweitzer.
Trans. Amer. Math. Soc. 10 (1909), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500841
Irreducible homogeneous linear groups in an arbitrary domain
William Benjamin Fite.
Trans. Amer. Math. Soc. 10 (1909), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500842
On the integration of the homogeneous linear difference equation of second order
Walter B. Ford.
Trans. Amer. Math. Soc. 10 (1909), 319-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500843
On Cantor’s theorem concerning the coefficients of a convergent trigonometric series, with generalizations
William F. Osgood.
Trans. Amer. Math. Soc. 10 (1909), 337-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500844
Equivalence of pairs of bilinear or quadratic forms under rational transformation
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 10 (1909), 347-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500845
On a complete system of invariants of two triangles
David D. Leib.
Trans. Amer. Math. Soc. 10 (1909), 361-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500846